| Model Number |
71331860 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, the cup seal seemed to be damaged and it was necessary to take off the field and switch implants.It is unknown whether the event happened during surgery and if there was a patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Event or Problem Description
It was reported that, during unknown procedure the cup seal seemed to be damaged and it was necessary to take off the field and switch implants.The procedure was completed with a delay less than or equal to 30min using a smith-nephew back-up device.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H3, h6: the associated device, used in treatment, was returned and evaluated.A visual inspection of the returned device confirmed the stated failure mode.The device cup seal mechanism is damaged, rendering device inoperable.The device was manufactured in 2019 and shows signs of extensive use.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.The potential probable causes for this event could include but not limited to a user or procedural error.Based on this investigation, the need for corrective action is not indicated.Without the actual products involved and/or device information, our investigation cannot proceed.If these devices or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.